MathSciNet Relay Station
MathSciNet bibliographic data
MR2729093 (2012c:53071) 53C26 (53C25 53C28)
Hasegawa, Kazuyuki Surfaces in four-dimensional hyperKähler manifolds whose twistor lifts are harmonic sections. Proc. Amer. Math. Soc. 139 (2011), no. 1, 309–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement